# SDR SWIA202301106

- Difficulty date: January 16, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 37,923 hours, 37,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING PASSENGER DOOR SEAL STRIKER DAMAGE JUST ABOVE FORWARD UPPER PIN STOP FITTING ON FORWARD SIDE OF DOOR CUTOUT     (C-CHECK RO 2/18/2023)    REMOVED AND REPLACED PASSENGER DOOR SEAL STRIKER JUST ABOVE FORWARD UPPER PIN STOP FITTING ON FORWARD SIDE OF DOOR CUTOUT IAW REO 601R-53-22-033 REV -D DATE 2014/02/17 REPAIR TYPE 1 STEPS. 1-6 (SEE CONTINUATION SHEET FOR FURTHER DETAILS).COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY.
